# SDR 2007UALA03020

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 33,838 hours, 9,405 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Separated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1L SLIDE APRON SEPARATED FROM SLIDE LOWER ATTACH POINT.     PINNED SLIDE AND DOOR ASSIST BOTTLE.  REMOVED SLIDE ASSEMBLY IN TO GALLEY AREA FOR REPLACEMENT.    REPLACED DOOR 1L SLIDE AND SLIDE ATTACHMENT HARNESS.
